Acta Structuralica

international journal for structuralist research

Journal | Volume | Article

170826

E. J. Lemmon, C. A. Meredith, D. Meredith, A. N. Prior, I. Thomas, Calculi of pure strict implication

Robert Feys

pp. 267-268

Publication details

Published in:

(1959) Revue philosophique de Louvain 57 (54).

Pages: 267-268


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Feys Robert (1959) Review of E. J. Lemmon, C. A. Meredith, D. Meredith, A. N. Prior, I. Thomas, Calculi of pure strict implication. , 267–268.